# SDR DL76L030979

- Difficulty date: November 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 50,141 hours, 7,923 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 832200602
- Part serial: 59
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF CAPT SEAT WHEN REACHING THE AFT MOST POSITION THE ELEC SWITCH REMAINED ON AND THE MOTOR EMITTED AN ELEC SMELL AND THE P6 CB POPPED.  THE SEAT COULD NOT BE MOVED MANUALLY AND REMAINS IN THE AFT POSITION.  REMOVED AND REPLACED CAPTS SEAT.  OPS CHECK GOOD.
